# SDR IXXA20230313022

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 90,745 hours, 28,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT CREW REPORTED L1 ENTRY DOOR CAME OFF TRACKS.  ADJUSTED L1 ENTRY DOOR INTO CORRECT POSITION OF TRACK IAW B767 AMM 52-11-00.
